# SDR CA020617006

- Difficulty date: June 13, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Make and model: Airbus A310
- Engine: Ge CF680C2*
- System (JASC): 7250 · Turbine Section
- Part: Manifold
- Part number: 1473M51P01
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACK ON NR 1 ENGINE LPT AIR MANIFOLD SLEEVE BETWEEN 6-7 OCLOCK POSITION.  A TEMPORARY REPAIR TO THE MANIFOLD SLEEVE WAS CARRIED OUT.  A FLUID PENETRANT INSPECTION WAS CARRIED OUT;  NO EVIDENCE OF CRACK FOUND. A DEFERRED MAINTENANCE ITEM WAS RAISED, FOR RE-INSPECTION; WELDING TO BE INSPECTED FOR CRACK, EVERY 5 CYCLES UNTIL CRACK RECURS OR A/C NEXT CHECK, (SLEEVE IS TO BE REPLACED).
